Journal article icon

Journal article

Replies to Ichikawa, Martin and Weinberg

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11098-009-9406-6

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
Journal:
PHILOSOPHICAL STUDIES
Volume:
145
Issue:
3
Pages:
465-476
Publication date:
2009-09-01
DOI:
EISSN:
1573-0883
ISSN:
0031-8116
Source identifiers:
65582
Pubs id:
pubs:65582
UUID:
uuid:b7f9c52b-f200-4bcd-8cad-a58070b1ea6d
Local pid:
pubs:65582
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP